# SDR KBMA117614

- Difficulty date: June 9, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 350A54108004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR INTAKE WAS CRACKED ON UPPER SIDE.  REPLACED WITH REPAIRED SERVICEABLE UNIT.
